# SDR AALA20100722DFW03

- Difficulty date: July 21, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 42,712 hours, 5,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 36C ESCAPE PATH LIGHT LENS MISSING.  REPLACED LENS AT 36C FOR ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
